arrow
Volume 33, Issue 3
Multilinear Calderón-Zygmund Operators and Their Commutators with BMO Functions in Herz-Morrey Spaces with Variable Smoothness and Integrability

Yuanzhu Hu & Jingshi Xu

Commun. Math. Res., 33 (2017), pp. 238-258.

Published online: 2019-11

Export citation
  • Abstract

In this paper, we obtain that multilinear Calderón-Zygmund operators and their commutators with BMO functions are bounded on products of Herz-Morrey spaces with variable smoothness and integrability. The vector-valued setting of multilinear Calderón-Zygmund operators is also considered.

  • Keywords

multilinear Calderón-Zygmund operator, variable exponent, Herz-Morrey space, vector valued estimate

  • AMS Subject Headings

42B25, 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

1621873782@qq.com (Yuanzhu Hu)

jingshixu@126.com (Jingshi Xu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-238, author = {Yuanzhu and Hu and 1621873782@qq.com and 5431 and School of Mathematics and Statistics, Hainan Normal University, Haikou, 571158 and Yuanzhu Hu and Jingshi and Xu and jingshixu@126.com and 5433 and School of Mathematics and Statistics, Hainan Normal University, Haikou, 571158 and Jingshi Xu}, title = {Multilinear Calderón-Zygmund Operators and Their Commutators with BMO Functions in Herz-Morrey Spaces with Variable Smoothness and Integrability}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {3}, pages = {238--258}, abstract = {

In this paper, we obtain that multilinear Calderón-Zygmund operators and their commutators with BMO functions are bounded on products of Herz-Morrey spaces with variable smoothness and integrability. The vector-valued setting of multilinear Calderón-Zygmund operators is also considered.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.03.05}, url = {http://global-sci.org/intro/article_detail/cmr/13382.html} }
TY - JOUR T1 - Multilinear Calderón-Zygmund Operators and Their Commutators with BMO Functions in Herz-Morrey Spaces with Variable Smoothness and Integrability AU - Hu , Yuanzhu AU - Xu , Jingshi JO - Communications in Mathematical Research VL - 3 SP - 238 EP - 258 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.03.05 UR - https://global-sci.org/intro/article_detail/cmr/13382.html KW - multilinear Calderón-Zygmund operator, variable exponent, Herz-Morrey space, vector valued estimate AB -

In this paper, we obtain that multilinear Calderón-Zygmund operators and their commutators with BMO functions are bounded on products of Herz-Morrey spaces with variable smoothness and integrability. The vector-valued setting of multilinear Calderón-Zygmund operators is also considered.

Yuanzhu Hu & Jingshi Xu. (2019). Multilinear Calderón-Zygmund Operators and Their Commutators with BMO Functions in Herz-Morrey Spaces with Variable Smoothness and Integrability. Communications in Mathematical Research . 33 (3). 238-258. doi:10.13447/j.1674-5647.2017.03.05
Copy to clipboard
The citation has been copied to your clipboard